I go about two weeks without them and then get my refill of 120. I take them in two weeks time. This is ongoing. Recently I only had two pills left. I took one and it made me sweat. I took the second one the next day and I started sweating then too.
You are going into withdrawal. You are addicted to the opiate in percs.
Do you want to get away from this stuff, or continue on the path you are on?
I went cold turkey off of opiates and it was quite unpleasant, to say the least.
If you want to stop, please google The Thomas Recipe, it will provide you with a list of over the counter meds that you will need while in withdrawal.
If you need help and support come here and vent, ask questions.
Best wishes to you,
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi I recently got of the percocets I have been taking for two years ( 5 a day) I am 4 weeks without?
Posted 16 Aug 2009 • 3 answers
Posted 10 May 2010 • 3 answers
Posted 6 Jul 2010 • 1 answer
Posted 13 Nov 2010 • 2 answers
Posted 11 Mar 2012 • 1 answer